Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Provera question

Ok, so I am super confused right now. My doc put me on provera to help my cycles and to help with this whole TTC thing. So I took my last provera on Thursday and I am waiting for AF to start so I can begin my clomid. Well, I have noticed the past few days I have had a large increase in CM. I know I am not ovulating, I know it is not a infection of any kind. I was wondering if this increase in CM is normal for people. Also my sexual desire has increased ten fold, which is the exact opposite of what this stuff is supposed to do. I was just wondering if anyone had experience with any of these things or if Im just weird or even possibly pregnant. Its still a bit too early to take a HPT so Im playin the waiting game right now which sucks! Any help would be greatly appreciated!

 
Anonymous

Asked by Anonymous at 11:12 PM on Dec. 21, 2009 in Trying to Conceive

This question is closed.
Answers (2)
  • yes you are playin the waiting game..i took provera a few times to regulate my cycles and i do remember increase in cervical mucous and i had a higher sex drive...it is normal or at least it was for me..this is long process it took me a very long time to conceive but i made it finally...i think i took provera 4times good luck and dont give up hope
    Anonymous

    Answer by Anonymous at 10:32 PM on Dec. 22, 2009

  • well im on provera(last one tuesday) to and i think that the cm is just normal it is happening to me to.
    mrs.rucker943

    Answer by mrs.rucker943 at 3:43 AM on Dec. 23, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN